Higher integrability for doubly nonlinear parabolic systems

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
2662-2971
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Higher integrability for doubly nonlinear parabolic systems ; volume:3 ; number:6 ; day:18 ; month:10 ; year:2022 ; pages:1-41 ; date:12.2022
Partial differential equations and applications ; 3, Heft 6 (18.10.2022), 1-41, 12.2022

Creator
Bögelein, Verena
Duzaar, Frank
Scheven, Christoph
Contributor
SpringerLink (Online service)

DOI
10.1007/s42985-022-00204-0
URN
urn:nbn:de:101:1-2023022221211191646367
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:48 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Bögelein, Verena
  • Duzaar, Frank
  • Scheven, Christoph
  • SpringerLink (Online service)

Other Objects (12)